MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TUBE, GASTRIC SUMP, 18FR, 48", 50/CS

MEDLINE INDUSTRIES, LP; TUBE, GASTRIC SUMP, 18FR, 48", 50/CS
Catalog Number DYND72018
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Feeding Problem (1850)
Date of Event 04/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, there have been "various patients" where the gastric tube is leaking at the "connection point of tube and appliance to hook to suction/tube feeding".The customer reported after the issue occurs, they "wrap the connection with gauze and tape" to prevent leakage onto patients.The customer reported the patients do "not receive prescribed tube feed dose due to leakage".The customer reported there was no serious injury, medical intervention, or follow-up care required as a result of the reported incident.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, there have been "various patients" where the gastric tube is leaking at the "connection point of tube and appliance to hook to suction/tube feeding".
 
Additional Manufacturer Narrative
Update to h6: investigation conclusions.

Common Device Name
TUBE, GASTRIC SUMP, 18FR, 48", 50/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093-2753
MDR Report Key19604681
Report Number1417592-2024-00679
Device Sequence Number15301825
Product Code KNT
UDI-Device Identifier40080196036760
UDI-Public40080196036760
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND72018
Device Lot Number23JBL073
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer08/02/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown